RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 73, Issue 6  


Embeddings of model subspaces of the Hardy space: compactness and Schatten–von Neumann ideals
A. D. Baranov
3
On tilings related to discrete reflection groups
P. V. Bibikov, V. S. Zhgoon
29
Time-asymptotic behaviour of a solution of the Cauchy initial-value problem for a conservation law with non-linear divergent viscosity
A. V. Gasnikov
39
Non-commutative holomorphic functions in elements of a Lie algebra and the absolute basis problem
A. A. Dosi
77
A boundary-value problem for a non-linear equation with a fractional derivative
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
101
Lower bounds for the rate of convergence of greedy algorithms
E. D. Livshits
125
Monge–Ampère equations and tensorial functors
D. V. Tunitsky
145
An application of intertwining operators in functional analysis
V. V. Shtepin, T. V. Shtepina
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019